|Statement about a question
Sep 12, 2006
I am responding to the following question. Truvada side effects Aug 17, 2006
All my counts are very good (CD4 count is above 1000 and viral undetectable) however, I experience all of the above. Please advise.
Response from Dr. Conway
Truvada is generally well tolerated and the symptoms you describe are not generally associated with its use. This being said, anything is possible. When I suspect side effects of a newly initiated medication, I would try to stop it and see if the symptoms go away. Going back to Combivir for a number of weeks is the type of strategy I would consider, but you need to discuss this with your doctor.
Both my boyfriend and I are on Sustiva/Truvada and we both suffer from the same exact symptoms as the person asking this question. we even have to take Ambien to get to sleep. One thing that helped is taking the dose at 6 pm instead of before bed. the Ambien also stops the strange dreams as well. I wanted to know if can Sustiva/Truvada can induce adhd? I have the worst short term memory since I have started and could an adhd medicine help me to stay focused if it is a side effect of my meds? I am also on bactrim.
| Response from Dr. Conway
All of the side effects you describe are fairly common with Sustiva. Alhtough Sustiva does not cause adhd, the side effects it may cause can be confused with it. Taking the medication at 6 pm can help reduce the sleep-related side effects. Splitting the dose may help with the rest, otherwise you may have to think about switching medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
- White Bumps On Penis After Hole In Condom Worried I Have HIV
- Do Pap Smears Test For Gonorrhea?
- Does Sex Affect Cervical Dysplasia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.